Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Experiencing severe stomach pains, heavy periods with clots, tiredness. What shall i do?

Hello, i am a 29 yr old woman. this morning I experienced severe stomach pains, a really heavy feeling low in my tummy, i felt sick and very lightheaded. I felt like i was going to faint so sat down, after which I had a cold sweat. the pains lasted for about 5 minutes until I went the toilet. I have made a drs appointment for this week and am having a Blood test as have been having gynae problems since I had the coil fitted and removed last yr. Have very heavy periods with clots and feel very tired all the time. Dr thinks it may be connected?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for your inquiry.
You do not mention if you're using any other contraceptive. You need to be checked just to make sure that you're not pregnant, Also after the removal of the intrauterine device you are at risk of infection. If you are not pregnant and there is no infection , your hormonal status must be checked. You need treatment for the blood loss, depending on how much blood you have lost you might need a transfusion, or at the least Iron and Folic acid. Also any further bloodflow should be prevented, Speak to your doctor about available medication to achieve this. I trust this information helps you
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor